Alert archive / Arkansas / Tornado Warnings in 2014

Tornado Warning 8, NWS Little Rock, AR

April 27, 20144 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 27, 2014, 7:06 PM CDT for 4 counties in Arkansas. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2014, 7:06 PM CDT (00:06 UTC)
Expired
Apr 27, 2014, 7:30 PM CDT
In force
24 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Emergency
Tornado emergency

Counties Faulkner County, AR, Perry County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 27 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 7:25 PM CDTTORNADORoland, ARTORNADO IS REPORTED ON THE GROUND...AND CONFIRMED BY STATE POLICE.
Apr 27, 7:34 PM CDTTORNADO1 Se Mayflower, ARTORNADO HAS CROSSED INTERSTATE 40 AT MILE MARKER 140. SPOTTER ESTIMATED HALF A MILE WIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 1:46 PM CDTTornado WatchSPC9 hr
Apr 27, 3:36 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 0.1 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 480 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2449 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
480 m²/s²
0-3 km storm-relative helicity
618 m²/s²
Significant tornado parameter
8.8
Supercell composite
40.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

339 
WFUS54 KLZK 280006
TORLZK
ARC045-105-119-125-280030-
/O.NEW.KLZK.TO.W.0008.140428T0006Z-140428T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
706 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS...
  WEST CENTRAL PULASKI COUNTY IN CENTRAL ARKANSAS...
  EAST CENTRAL PERRY COUNTY IN CENTRAL ARKANSAS...
  SOUTHWESTERN FAULKNER COUNTY IN CENTRAL ARKANSAS...

* UNTIL 730 PM CDT

* AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 5 MILES NORTH OF LAKE NORRELL...OR 8 MILES
  SOUTHWEST OF LAKE MAUMELLE. DOPPLER RADAR SHOWED THIS SEVERE STORM
  MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MAUMELLE...           LAKE MAUMELLE...      ROLAND...
  PINNACLE MTN...       MORGAN...             MAYFLOWER...
  MARCHE...             LITTLE ITALY...       LAKE NORRELL...
  CHENAL VALLEY...      PARON...              PALARM...
  NATURAL STEPS...      FERNDALE...           BLAND...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 133 AND 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3509 9249 3488 9228 3466 9267 3479 9281
TIME...MOT...LOC 0007Z 227DEG 34KT 3479 9265

$$

44
3 follow-up statements
001 
WWUS54 KLZK 280012
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
712 PM CDT SUN APR 27 2014

ARC045-105-119-125-280030-
/O.CON.KLZK.TO.W.0008.000000T0000Z-140428T0030Z/
FAULKNER AR-PERRY AR-PULASKI AR-SALINE AR-
712 PM CDT SUN APR 27 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL SALINE...
WEST CENTRAL PULASKI...EAST CENTRAL PERRY AND SOUTHWESTERN FAULKNER
COUNTIES UNTIL 730 PM CDT...

AT 710 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED 5 MILES SOUTHWEST OF LAKE MAUMELLE...MOVING
NORTHEAST AT 45 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  MAUMELLE...           LAKE MAUMELLE...      ROLAND...
  PINNACLE MTN...       MORGAN...             MAYFLOWER...
  MARCHE...             LITTLE ITALY...       PALARM...
  NATURAL STEPS...      FERNDALE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 133 AND 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR ARKANSAS.

LAT...LON 3470 9262 3483 9275 3509 9249 3488 9228
TIME...MOT...LOC 0013Z 232DEG 41KT 3483 9257

$$

44
705 
WWUS54 KLZK 280014
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
714 PM CDT SUN APR 27 2014

ARC045-105-119-125-280030-
/O.CON.KLZK.TO.W.0008.000000T0000Z-140428T0030Z/
FAULKNER AR-PERRY AR-PULASKI AR-SALINE AR-
714 PM CDT SUN APR 27 2014

...TORNADO EMERGENCY FOR MAUMELLE...

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL SALINE...
WEST CENTRAL PULASKI...EAST CENTRAL PERRY AND SOUTHWESTERN FAULKNER
COUNTIES UNTIL 730 PM CDT...

AT 710 PM CDT...STORM SPOTTERS AND NATIONAL WEATHER SERVICE
METEOROLOGISTS WERE TRACKING A CONFIRMED TORNADO WITH REPORTS OF
DAMAGE.  THIS POTENTIALLY DEADLY TORNADO WAS LOCATED 5 MILES
SOUTHWEST OF LAKE MAUMELLE...MOVING NORTHEAST AT 45 MPH.

THIS IS A TORNADO EMERGENCY FOR MAUMELLE!. TAKE COVER NOW.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  MAUMELLE...           LAKE MAUMELLE...      ROLAND...
  PINNACLE MTN...       MORGAN...             MAYFLOWER...
  MARCHE...             LITTLE ITALY...       PALARM...
  NATURAL STEPS...      FERNDALE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 133 AND 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A DAMAGING TORNADO IS ON THE GROUND. THIS IS AN
EXCEPTIONALLY DANGEROUS SITUATION. THIS STORM IS PRODUCING A LIFE
THREATENING...CONFIRMED TORNADO CAPABLE OF SIGNIFICANT DESTRUCTION.
TAKE COVER IMMEDIATELY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR ARKANSAS.

LAT...LON 3470 9262 3483 9275 3509 9249 3488 9228
TIME...MOT...LOC 0013Z 232DEG 41KT 3483 9257

$$

44
200 
WWUS54 KLZK 280020
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
720 PM CDT SUN APR 27 2014

ARC125-280030-
/O.CAN.KLZK.TO.W.0008.000000T0000Z-140428T0030Z/
SALINE AR-
720 PM CDT SUN APR 27 2014

...THE TORNADO WARNING FOR NORTH CENTRAL SALINE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
MONDAY MORNING FOR NORTHEASTERN ARKANSAS.

LAT...LON 3488 9228 3476 9255 3484 9265 3485 9265
      3485 9267 3487 9270 3509 9249
TIME...MOT...LOC 0020Z 232DEG 41KT 3488 9249

$$

ARC045-105-119-280030-
/O.CON.KLZK.TO.W.0008.000000T0000Z-140428T0030Z/
FAULKNER AR-PERRY AR-PULASKI AR-
720 PM CDT SUN APR 27 2014

...TORNADO EMERGENCY FOR MAUMELLE AND MORGAN...

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL PULASKI...EAST
CENTRAL PERRY AND SOUTHWESTERN FAULKNER COUNTIES UNTIL 730 PM CDT...

AT 715 PM CDT...STORM SPOTTERS AND NATIONAL WEATHER SERVICE
METEOROLOGISTS WERE TRACKING A CONFIRMED TORNADO WITH REPORTS OF
DAMAGE.  THIS POTENTIALLY DEADLY TORNADO WAS LOCATED 3 MILES SOUTH OF
LAKE MAUMELLE...MOVING NORTHEAST AT 45 MPH.

THIS IS A TORNADO EMERGENCY FOR MAUMELLE AND MORGAN. TAKE COVER NOW.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  MAUMELLE...           LAKE MAUMELLE...      ROLAND...
  PINNACLE MTN...       MORGAN...             MAYFLOWER...
  MARCHE...             LITTLE ITALY...       PALARM...
  NATURAL STEPS...      FERNDALE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 133 AND 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A DAMAGING TORNADO IS ON THE GROUND. THIS IS AN
EXCEPTIONALLY DANGEROUS SITUATION. THIS STORM IS PRODUCING A LIFE
THREATENING...CONFIRMED TORNADO CAPABLE OF SIGNIFICANT DESTRUCTION.
TAKE COVER IMMEDIATELY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR ARKANSAS.

LAT...LON 3488 9228 3476 9255 3484 9265 3485 9265
      3485 9267 3487 9270 3509 9249
TIME...MOT...LOC 0020Z 232DEG 41KT 3488 9249

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:17 PM CDT, 49 minutes earlier.

Area forecast discussion, Apr 27, 6:17 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
617 PM CDT SUN APR 27 2014

.DISCUSSION...

UPDATED FOR THE 00Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...

COMPLICATED FORECAST FOR THE 00Z TAF PERIOD. WIDESPREAD CONVECTION
ACROSS THE STATE WILL AFFECT ALL TERMINALS AT SOME POINT THROUGH
08-10Z MON. AS SUCH...HAVE JUST GONE WITH PREVAILING -TSRA AT ALL
TERMINALS OVER THE NEXT SEVERAL HOURS...WITH TEMPO GROUP FOR
STRONG AND VARIABLE WINDS ALONG WITH REDUCED VSBY AND +TSRA.
WANTED TO KEEP THINGS SIMPLE AS TRYING TO TIME PERIODS OF
THUNDERSTORM ACTIVITY IN DETAILED FASHION WOULD HAVE RESULTED IN
EXCESSIVELY LONG AND HARD TO READ TAFS. EXPECT A FAIRLY RAPID
RECOVERY OF FLIGHT CATEGORIES ONCE CONVECTION MOVES EAST OF
TERMINALS LATER TONIGHT. ANOTHER IMPULSE WILL REVIVE CONVECTIVE
ACTIVITY AFTER 12Z IN SOUTHEAST ARKANSAS. INCLUDED VCSH FOR KPBF
AND KLLQ TO HINT AT RESURGENT CONVECTION BUT WILL WAIT UNTIL LATER
TAF PACKAGES TO INCLUDE ANY PREVAILING OR TEMPO SHRA/TSRA THERE.

&&

.PREV DISCUSSION... /ISSUED 410 PM CDT SUN APR 27 2014/

NEAR TERM...TONIGHT THROUGH MONDAY

SEVERAL ROUNDS OF ELEVATED CONVECTION CONTD TO AFFECT CNTRL AND NRN
AR THROUGHOUT THE DAY. THE RESULTING RAIN COOLED AIRMASS HAS RMND IN
PLACE ACRS THESE AREAS THRU MID AFTN WITH TEMPS MAINLY IN THE 60S.
MEANWHILE...ACRS SRN/WRN AR...CONDS ARE MUCH MORE UNSTABLE THANKS TO
PLENTY OF SUNSHINE PUSHING TEMPS INTO THE UPR 70S TO LOWER 80S.

ISOLD STORMS ARE JUST NOW STARTING TO FORM TO THE SW ACRS NERN TX/
SERN OK INTO PARTS OF WRN AR. THIS ACTIVITY IS EXPECTED TO CONT
EXPANDING IN COVERAGE THRU EARLY THIS EVENING AS UPR JET MAX APCHS
FM THE W. WITH ABUNDANT LOW LVL SHEAR/INSTABILITY IN PLACE ACRS THE
SRN AND WRN PART OF THE FA...THE POTENTIAL FOR ROTATING STORMS RMNS
SIGNIFICANT FOR SUPERCELL FORMATION.

THE THREAT FOR SVR STORMS WL CONT THRU MUCH OF TNGT AS THE CDFNT TO
OUR WEST ENTERS WRN AR. THE POTENTIAL FOR HVY RAINFALL STILL EXISTS
ACRS PARTS OF CNTRL AND NERN AR THRU TNGT...WITH A FF WATCH STILL IN
EFFECT.

THE FNT WL CONT TO SLOLY SHIFT EWD THRU MON AND MON NGT...EVENTUALLY
REACHING THE MS RVR BY EARLY TUES. CONT TO MENTION RAIN CHCS ACRS
THE MUCH OF THE AREA ON MON...WITH THE HIGHEST POPS NOTED OVR ERN AR
CLOSER TO THE CDFNT.

MID TERM...MONDAY NIGHT THROUGH WEDNESDAY NIGHT

UPPER TROUGH AXIS WILL REMAIN OVER THE REGION THROUGH TUESDAY...
BEFORE FINALLY SHIFTING EAST. HAVE KEPT SMALL POPS GOING...BUT WILL
BE MORE SHOWERY IN NATURE ACROSS THE NORTH. DID LOWERED TEMPERATURES
ACROSS THE NORTH FOR TUESDAY WITH THE CLOUD COVER AND ASSOCIATED
RAINFALL...BUT READINGS WILL REMAIN WARM ACROSS THE SOUTH. MOISTURE
WILL LEAVE THE AREA TUESDAY NIGHT...WITH DRY CONDITIONS AND COOLER
TEMPERATURES FOR WEDNESDAY.

LONG TERM...THURSDAY THROUGH SATURDAY

THE MODEL TRENDS THAT WE HAVE BEEN SEEING CONTINUE. THE UPPER LEVEL
LOW OVER THE GREAT LAKES CONTINUES TO SHIFT MORE TO THE NORTH AND
EAST LEAVING ARKANSAS OUT OF ANY CHANCES IN THE WAY OF
PRECIPITATION. CLOUDS WILL BE PERSISTENT IN THE LONG TERM...
ESPECIALLY ACROSS NORTH ARKANSAS AND WILL KEEP TEMPERATURES BELOW
NORMAL IN THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     72  64  78  51 /  70 100  40  20
CAMDEN AR         84  67  80  54 /  70  90  50  20
HARRISON AR       76  58  75  47 /  80  70  20  20
HOT SPRINGS AR    75  65  81  54 /  80  80  30  20
LITTLE ROCK   AR  73  65  81  56 /  70 100  40  20
MONTICELLO AR     80  68  76  59 /  60 100  60  30
MOUNT IDA AR      73  64  79  48 /  80  70  30  10
MOUNTAIN HOME AR  73  61  77  49 /  80  80  30  20
NEWPORT AR        70  66  78  54 /  70 100  50  20
PINE BLUFF AR     75  67  78  57 /  60 100  50  30
RUSSELLVILLE AR   75  63  79  48 /  80  70  30  10
SEARCY AR         71  65  80  51 /  70 100  40  20
STUTTGART AR      72  67  79  57 /  70 100  50  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-CLEBURNE-
CONWAY-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-LONOKE-MONROE-PERRY-PRAIRIE-PULASKI-
SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF.

&&

AVIATION...64
Hazardous weather outlook, Apr 27, 5:00 AM CDT, 14 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SUN APR 27 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

AN OUTBREAK OF SEVERE THUNDERSTORMS IS POSSIBLE TODAY.

SHOWERS AND THUNDERSTORMS WILL DEVELOP AND OVERSPREAD THE STATE THIS
MORNING. BY THE AFTERNOON...STORMS WILL BE WIDESPREAD...AND THESE
WILL CONTINUE INTO THE OVERNIGHT HOURS AND MONDAY MORNING.

SOME STORMS WILL BE SEVERE...ESPECIALLY DURING THE AFTERNOON AND
NIGHT. ANY SEVERE STORMS WILL HAVE THE CAPABILITY OF PRODUCING LARGE
HAIL IN EXCESS OF TWO INCHES IN DIAMETER. THERE IS A HIGH AMOUNT OF
WIND ENERGY PRESENT IN ALL LAYERS OF THE ATMOSPHERE...SO DAMAGING
WIND GUSTS IN EXCESS OF 60 MPH WILL BE A THREAT WITH ANY SEVERE
STORMS AS WELL. ALSO...WINDS WILL BE TURNING AND INCREASING WITH
HEIGHT...WHICH WILL SUPPORT A TORNADO THREAT.

WITH A HIGH DEGREE OF LOW LEVEL MOISTURE PRESENT...STRONGER STORMS
WILL HAVE THE CAPABILITY OF PRODUCING HEAVY RAINFALL. THE TENDENCY
OF STORMS TO FORM AND MOVE OVER THE SAME AREAS WILL ONLY INCREASE
THIS THREAT. THROUGH MONDAY...MUCH OF THE STATE IS EXPECTED TO SEE
ONE TO THREE INCHES OF RAIN. THE HEAVIEST RAINFALL IS EXPECTED
ALONG AND EAST OF THE INTERSTATE 30 AND U. S. HIGHWAY 67 CORRIDOR...
WHERE AMOUNTS OVER THREE INCHES ARE LIKELY. RAIN IS EXPECTED TO BE
HEAVIEST DURING THE AFTERNOON AND NIGHT. THERE WILL BE A THREAT FOR
FLASH FLOODING AND EVEN RIVER FLOODING DUE TO THE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY...MAINLY IN EASTERN
ARKANSAS.

THE COLD FRONT WILL MOVE THROUGH ARKANSAS ON MONDAY. DAMAGING WINDS
LARGE HAIL AND TORNADOES WILL STILL BE POSSIBLE. THE BEST CHANCES
FOR SEVERE WEATHER MONDAY WILL BE IN THE EASTERN HALF OF ARKANSAS.

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ON TUESDAY.
HOWEVER...AT THIS TIME SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. NO
PRECIPITATION IS EXPECTED WEDNESDAY AND THURSDAY WITH DRIER AIR OVER
THE AREA. THE NEXT CHANCE OF SHOWERS WILL BE ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND POSSIBLY ON MONDAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

In the hours before

Local storm report, Apr 27, 5:32 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
532 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             5 E MOUNTAIN HOME       36.34N 92.29W
04/27/2014  E1.50 INCH       BAXTER             AR   PUBLIC

0423 PM     HAIL             1 SW HENDERSON          36.36N 92.25W
04/27/2014  E2.50 INCH       BAXTER             AR   SOCIAL MEDIA

            RELAYED BY KY3 IN SPRINGFIELD.

&&

28
Local storm report, Apr 27, 5:47 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
547 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             2 NW PINEY              35.35N 93.36W
04/27/2014  E0.88 INCH       JOHNSON            AR   LAW ENFORCEMENT

            REPORTED AT FLAT ROCK.

&&

28
Special weather statement, Apr 27, 6:28 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
628 PM CDT SUN APR 27 2014

ARZ032-043-044-280015-
FAULKNER AR-PULASKI AR-SALINE AR-
628 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SALINE...WESTERN PULASKI
AND EXTREME SOUTHWESTERN FAULKNER COUNTIES UNTIL 715 PM CDT...

AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HASKELL...OR NEAR BENTON...MOVING NORTHEAST
AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  MAUMELLE...
  LAKE MAUMELLE...      BRYANT...             BENTON...
  ROLAND...             PINNACLE MTN...       OTTER CREEK...
  MABELVALE...          LEVY...               LAKEWOOD...
  HURRICANE LAKE...     HASKELL...            GEYER SPRINGS...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 112 AND 132.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 144 AND 153.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.

THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 2 AND 7.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3494 9261 3483 9220 3446 9256 3452 9267
TIME...MOT...LOC 2328Z 205DEG 39KT 3456 9260

225
Local storm report, Apr 27, 6:43 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
643 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FUNNEL CLOUD     2 S WALDRON             34.87N 94.09W
04/27/2014                   SCOTT              AR   LAW ENFORCEMENT

0640 PM     HAIL             3 SSW WALDRON           34.86N 94.11W
04/27/2014  E1.75 INCH       SCOTT              AR   LAW ENFORCEMENT

            REPORTED ALONG ROSS CREEK ROAD.

&&

28
Local storm report, Apr 27, 6:52 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
652 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     6 W MOUNTAIN VIEW       35.87N 92.22W
04/27/2014                   STONE              AR   LAW ENFORCEMENT

            ROAD SIGN BLOWN DOWN.

0630 PM     HAIL             DOVER                   35.40N 93.11W
04/27/2014  E1.50 INCH       POPE               AR   SOCIAL MEDIA

0633 PM     HAIL             BLACKWELL               35.22N 92.85W
04/27/2014  E0.25 INCH       CONWAY             AR   LAW ENFORCEMENT

0640 PM     HAIL             6 S MARSHALL            35.82N 92.64W
04/27/2014  E1.50 INCH       SEARCY             AR   SOCIAL MEDIA

0645 PM     HAIL             ST. VINCENT             35.30N 92.73W
04/27/2014  E0.88 INCH       CONWAY             AR   AMATEUR RADIO

&&

28
Local storm report, Apr 27, 6:53 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
653 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             WILLIAMS JUNCTION       34.88N 92.77W
04/27/2014  E0.75 INCH       PERRY              AR   AMATEUR RADIO

&&

28

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:03 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Pulaski, Van Buren, White42 min
Apr 27, 7:05 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline25 min
Apr 27, 7:25 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Perry, Pulaski, Van Buren and 1 more35 min
Apr 27, 7:27 PM CDTTornado WarningLZKWhite33 min
Apr 27, 7:28 PM CDTTornado WarningLZKCleburne, Stone, Van Buren32 min
Apr 27, 7:29 PM CDTTornado Warning EmergencyLZKFaulkner, Lonoke, Pulaski, White31 min
Apr 27, 7:31 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell44 min
Apr 27, 7:39 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Sharp51 min
Apr 27, 7:56 PM CDTTornado Warning EmergencyLZKCleburne, Faulkner, White34 min
Apr 27, 8:07 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Newton, Pope, Van Buren and 1 more38 min
Apr 27, 8:14 PM CDTTornado WarningLZKWhite31 min
Apr 27, 8:17 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Stone, Van Buren, White43 min
Apr 27, 8:38 PM CDTTornado Warning EmergencyLZKIndependence, Jackson, White37 min
Apr 27, 8:57 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Izard, Stone, White48 min
Apr 27, 9:04 PM CDTTornado Warning EmergencyLZKIndependence, Jackson41 min
Apr 27, 9:18 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence27 min
Apr 27, 9:19 PM CDTTornado WarningLZKCleburne, Independence26 min
Apr 27, 9:37 PM CDTTornado WarningLZKIndependence, Sharp23 min
Apr 27, 9:47 PM CDTTornado WarningLZKIndependence, Jackson28 min
Apr 27, 9:48 PM CDTFlash Flood WarningLZKCleburne, Fulton, Independence, Izard, Sharp, Stone and 1 more3 hr
Apr 27, 10:05 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Sharp25 min
Apr 27, 10:08 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott, Yell52 min
Apr 27, 10:37 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott38 min
Apr 27, 10:49 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Logan, Newton, Pope41 min
Apr 27, 10:58 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott, Yell47 min
Apr 27, 11:01 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell44 min
Apr 27, 11:16 PM CDTTornado WarningLZKFulton, Independence, Izard, Sharp29 min
Apr 27, 11:24 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Johnson, Marion, Newton, Pope and 2 more51 min
Apr 27, 11:39 PM CDTTornado WarningLZKJohnson, Newton, Pope, Searcy21 min
Apr 27, 11:43 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Perry, Pope, Van Buren and 1 more47 min
Apr 28, 12:51 AM CDTRiver Flood WarningLZKFulton, Sharp43 hr
Apr 28, 12:54 AM CDTRiver Flood WarningLZKLawrence, Randolph60 hr
Apr 28, 12:57 AM CDTFlash Flood WarningLZKCleburne, Fulton, Independence, Izard, Sharp, Stone3 hr
Apr 28, 1:46 AM CDTSevere Thunderstorm WarningLZKConway, Garland, Perry44 min
Apr 28, 2:00 AM CDTRiver Flood WarningLZKRandolph53 hr
Apr 28, 2:13 AM CDTRiver Flood WarningLZKRandolph13 days
Apr 28, 2:13 AM CDTRiver Flood WarningLZKIndependence, Jackson, Lawrence23 days
Apr 28, 2:16 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Ouachita44 min
Apr 28, 2:41 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell49 min
Apr 28, 3:00 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Pulaski45 min
Apr 28, 3:02 AM CDTRiver Flood WarningLZKIndependence56 hr
Apr 28, 3:08 AM CDTSevere Thunderstorm WarningLZKCleburne, White37 min
Apr 28, 3:14 AM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Jackson, White3 hr
Apr 28, 3:21 AM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Pope, Van Buren, Yell39 min
Apr 28, 3:28 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita47 min
Apr 28, 3:48 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie42 min
Apr 28, 3:53 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson37 min
Apr 28, 3:59 AM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Jefferson, Lincoln46 min
Apr 28, 4:04 AM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita41 min
Apr 28, 4:27 AM CDTSpecial Weather StatementLZKMonroe43 min
Apr 28, 4:39 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln51 min
Apr 28, 5:07 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln23 min
Apr 28, 5:29 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Monroe31 min
Apr 28, 9:02 AM CDTSpecial Weather StatementLZKPrairie18 min
Apr 28, 9:20 AM CDTSpecial Weather StatementLZKPrairie20 min
Apr 28, 9:30 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff30 min
Apr 28, 12:54 PM CDTRiver Flood WarningLZKIndependence, Jackson4 days
Apr 28, 1:01 PM CDTRiver Flood WarningLZKPrairie, White, Woodruff8 days
Apr 28, 1:03 PM CDTRiver Flood WarningLZKArkansas, Monroe31 days
Apr 28, 1:16 PM CDTRiver Flood AdvisoryLZKPrairie36 hr

Nearby

Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.